# SDR HEEA966351

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2269A
- Make and model: Bell 206B
- Aircraft serial: 3608
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 206031200076
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CRACKED.  AFT CABIN OVERHEAD BOX BEAM R/H STRAP P/N 206-031-200-076 CRACKED OUT AT CENTER R/H SUPPORT. INSTALLED NEW STRAP ASSEMBLY.
